EXACTECH, INC. PS TIBIAL INSERTS SZ 2, 18MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
204-22-18 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Insufficient Information (4580)
| Date of Event |
08/17/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this female patient's left knee was revised.Surgeon revised patella to competitors device and did an insert swap with new exactech poly to match existing size.Patient was last known to be in stable condition following the event.
Additional Manufacturer Narrative
Section h10:
(h3) pending evaluation.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: b, c, d, e, g.The revision reported was likely the result of the tibial insert and patellar prosthesis wear.Potential causes of the observed polyethylene wear include third body wear, high contact stress between the femoral component and the patellar implant, high contact stress between the tibial spine and the femoral cam during knee flexion and hyper extension, inclusion of the polyethylene in the packaging recall, patient-related factors, or any combination of these possibilities if any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d4, d6a, h4, h6.Mdr section codes updated/corrected: b, c, d, e, g.The revision reported was likely the result of the tibial insert and patellar prosthesis wear.Potential causes of the observed polyethylene wear include third body wear, high contact stress between the femoral component and the patellar implant, high contact stress between the tibial spine and the femoral cam during knee flexion and hyper extension, inclusion of the polyethylene in the packaging recall, patient-related factors, or any combination of these possibilities.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.